# SDR GLBA2001133

- Difficulty date: June 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 12,119 hours, 19,866 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066030620008
- Part serial: X3888
- Condition: Inoperative
- Location: Captains
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAINS ALTIMETER FLAGGED, REPLACED ALTIMETER OPS CHECKED SATISFACTORY
